# SDR DALA2018061504032

- Difficulty date: May 24, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 29,774 hours, 12,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 23d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE EMERGENCY EXIT AISLE LIGHT AT SEAT 23D WAS HANGING DOWN BY THE WIRE.  MAINTENANCE REPLACED SEAT SHROUD/BUMPER IAW CMM 25-27-48.
